# SDR SWAA2022100552543

- Difficulty date: September 12, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812638
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHIELD AFT OF CARGO DOOR HAS CORROSION BS500+10 RBL24 WL156 / [01] EVALUATED CORROSION ON SHIELD BS 500+10 RBL 24 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.;[03] REMOVED FCB SHIELD AFT OF CARGO DOOR BS 492 TO BS 520; RBL 22 TO RBL 25; WL 156 IAW SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FCB SHIELD BS 492-520; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. AND OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED FCB SHIELD; BS 492-520; IAW SRM 51-40-02-0G-0; DWG 143A0080.;[07] VERIFIED CORRECTIVE ACTION 6.
